MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH ELECTRODE; ENDOSCOPE, AC-POWERED AND ACCESSORIES

OLYMPUS WINTER & IBE GMBH ELECTRODE; ENDOSCOPE, AC-POWERED AND ACCESSORIES
Model Number A22251C
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A company representative, on behalf of the customer, reported to olympus that during a transurethral resection of the prostate, the monopolar rollerball of the hf-resection electrode broke off in patient.Despite multiple attempts to obtain additional information regarding the device and event, none was obtained.D1, full name of device: hf-resection electrode, roller, 24-28 fr., 12° and 30°, sterile, single use, 12 pcs.

Brand Name
ELECTRODE
Common Device Name
ENDOSCOPE, AC-POWERED AND ACCESSORIES
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
MDR Report Key18247565
Report Number2429304-2023-00376
Device Sequence Number7060241
Product Code GCP
UDI-Device Identifier14042761036815
UDI-Public14042761036815
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/01/2023
Report Date (Section F) 11/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA22251C
Device Lot Number1000085722
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/03/2023
Device Age2 YR
Event Location Hospital
Date Report to Manufacturer11/03/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/01/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale